# SDR ASOA051047

- Difficulty date: December 2, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Component: Emerg Light, Bruce
- Component part number: BC10020004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE DEILING EMERGENCY LIGHT, AT ROW 9, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE CEILING EMERGENCY LIGHT, AT ROW 9.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
